Related Questions

I'm on the Depo-Provera injection, I don't get periods tonight I had a huge blood clot followed by bad pains in my stomach then had heavy bleeding for a hour?

Unpredictable. Depo Provera (medroxyprogesterone) over the long term often gets rid of periods. However it can also cause irregular, prolonged, or heavier bleeding in the short term. It is not easy to predict. Sometimes bleeding on Depo-Provera requires an evaluation by your doctor. Read more...

I have factor five liden and just got the essure birth control and now I'm bleeding heavy and having blood clots is this normal?

When was procedure? Before Essure often patients are started on Depoprovera or another form of birth control. Since you have Factor 5 Leiden most likely your doctor avoided an Estrogen containing product. Progesterone only methods cause irregular bleeding temporarily. Essure is in the fallopian tubes so it does not directly cause menstrual bleeding. Other medicines used with it can. Usually it resolves on its own. Read more...

I'm on my priod having very heavy bleeding and blood clots what can I do for this im 42 and never had this before

This . This can be caused by dysfunctional uterine bleeding which can happen at this age, or can be caused by other issues such as fibroids (non-cancerous growths in the uterus). You need to have a medical evaluation and pelvic examination and find out if your uterus is normal size and if there are any obvious causes of your bleeding. You may need other tests such as blood work, ultrasound, or further evaluations. There is also medical treatment and non-surgical treatments to stop the bleeding. Please see your gynecologist for an evaluation of your bleeding. If you feel lightheaded or faint, have pain or fever, then you must be seen as an emergency. Read more...
See your OB-GYN. Any significant change in your period especially involving a change in the pattern and extent of bleeding should be promptly evaluated by your gynecologist. Read more...